U.S. flag

An official website of the United States government

OpenAGRICOLA

Main content area

Analytical solutions to one-dimensional advection-diffusion equation with variable coefficients in semi-infinite media

Journal Title:
Journal of hydrology.
Journal Volume/Issue:
2010 Jan. 30, v. 380, no. 3-4
Main Author:
Kumar, Atul
Other Authors:
Jaiswal, Dilip Kumar and Kumar, Naveen
Format:
Electronic
Language:
English
Subjects:
aquifers
groundwater
hydrogeology
diffusion
equations
hydrologic models
mathematical models
porous media
solutes
mathematics and statistics
View in NAL's Catalog:
IND44306284